# SDR AALA20030782

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW-ORD - DURING CRUISE, NOSE INDICATOR LIGHT/RED/CAME ON AND OFF SEVERAL TIMES.  FOLLOWED QRH PROCEDURES.  FLEW REST OF FLIGHT WITH LANDING GEAR DOWN.  USED EMERGENCY GEAR EXTENSION HANDLE AS PER QRH.  GOT 3 GREEN LIGHTS WITH HANDLE DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED D1-32 AND D1-32 SENSORS.  PERFORMED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
